MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION KIT LEAD EXTENSION, 50CM; DRG EXTENSION

ST. JUDE MEDICAL - NEUROMODULATION KIT LEAD EXTENSION, 50CM; DRG EXTENSION
Model Number MN10550-50
Medical Device Problem Codes Disconnection (1171); High impedance (1291)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 02/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Regulatory manufacturer report number: 1627487-2020-01791.It was reported the patient experienced ineffective stimulation due to an inability to increase amplitude.In turn, a system check was performed that indicated the l3 lead had high impedance on all four contacts.As a result, the patient underwent surgical intervention on (b)(6) 2020, wherein it was discovered that the l3 lead was slightly pulled out of the extension header.The physician decided to disconnect the extension and cut it to remove it.Reportedly, the l3 lead was retested and all impedance were within normal range.Therapy was restored post operatively.

Brand Name
KIT LEAD EXTENSION, 50CM
Common Device Name
DRG EXTENSION
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key9776029
Report Number1627487-2020-01792
Device Sequence Number11316813
Product Code PMP
UDI-Device Identifier05415067025562
UDI-Public05415067025562
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/11/2019
Device Model NumberMN10550-50
Device Catalogue NumberMN10550-50
Device Lot NumberAB2316
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2020
Initial Report FDA Received Date03/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight70